Open Access

On cloused ideals of entire functions of finite gamma-growth


Abstract

We extend the result of Beurling on the closure in $H^p$ of the linear manifold $F(z)\cdot $$ \{$polynomials of $z\}$ to the classes of entire functions of finite gamma-growth.


Full Text





Article Information

TitleOn cloused ideals of entire functions of finite gamma-growth
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 3, 279-283
MathSciNet MR2356760
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

K. G. Malyutin
Department of Mathematics, Agrarian University of Sumy, 160 Petropavlivska, Sumy, 40021, Ukraine

V. O. Gerasimenko
Department of Mathematics, Agrarian University of Sumy, 160 Petropavlivska, Sumy, 40021, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

K. G. Malyutin and V. O. Gerasimenko, On cloused ideals of entire functions of finite gamma-growth, Methods Funct. Anal. Topology 13 (2007), no. 3, 279-283.


BibTex

@article {MFAT410,
    AUTHOR = {Malyutin, K. G. and Gerasimenko, V. O.},
     TITLE = {On cloused ideals of entire functions of finite gamma-growth},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {3},
     PAGES = {279-283},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=410},
}


All Issues